# SDR QXEA0000080

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 4150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RE-WORK REQUIRED FOR VERTICAL STIFFNER ANGLE FOR RIGHT-HAND INBOARD SEAT TRACK THAT TIES TO FRAME 4150. REPAIRED IAW FOKKER SRM 51-31-01, 53-11-05, PAGE 14, FIGURE 4.
